# SDR VTZA97139

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Duct
- Part number: 14121005454
- Condition: Missing
- Location: Right Acm
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 6517 - ORF-IAD - DURING POST FLT INSPECTION, IT WAS NOTED THAT THE RT ACM EXHAUST DUCT WAS MISSING.  ACM DUCT HAD APPARENTLY DEPARTED AIRCRAFT AFTER TAKEOFF.  AIRCRAFT LANDED AT IAD WITH NO PROBLEM.  THE MAINTENANCE TECHNICIANS INSPECTED THE AREA AND REPLACED THE RIGHT ACM DUCT IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
